# SDR COM31131

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6120 · Propeller Controlling System
- Part: Press Switch
- Part number: 1103P0620
- Condition: Defective
- Location: Lt/Rt Engine
- Part time: 5,283 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO COARSEN WARNING ON CWP.  FLIGHT RETURNED TO EVV.  REPLACED THE AUTO COARSEN P3 PRESSURE SWITCHES.
